# SDR DALA2017031502136

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 386-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON RIGHT CUSP WEB, BS 386 - 430 AND 589, RBL 54 - 60.  REPAIRED IAW SRM 53-20-02.
